MAUDE Adverse Event Report: NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2 COVID-19

NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2 COVID-19
Model Number 300800
Medical Device Problem Codes False Negative Result (1225); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse outcome was reported.We are reporting this event in an abundance of caution and in accordance with the eua requirements.The neumodx sars-cov-2 assay fact sheet for healthcare providers states: [a] negative result does not rule out covid-19 and should not be used as the sole basis for treatment or patient management decisions.It is possible to test a person too early or too late during covid-19 infection to make an accurate diagnosis via neumodx sars-cov-2 assay.
 
Event or Problem Description
Discrepant results for sars cov-2 target with neumodx sars-cov-2 test strip.

Brand Name
NEUMODX SARS-COV-2 TEST STRIP
Common Device Name
SARS-COV-2 COVID-19
Manufacturer (Section D)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor, mi MI 48108
Manufacturer (Section G)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor MI 48108
Manufacturer Contact
autumn collasius
1250 eisenhower place
ann arbor, MI 48108
7345270100
MDR Report Key16218384
Report Number3010729479-2023-00001
Device Sequence Number20679702
Product Code QJR
UDI-Device Identifier10814278021264
UDI-Public10814278021264
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EUA200073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/22/2023
Device Model Number300800
Device Catalogue Number300800
Device Lot Number118244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown